| Model Number |
6.0/20-180/140 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
An oscar peripheral multifunctional catheter system was selected for treatment.The oscar pta 6/20-180/140 was stuck in the calcified lesion (60 percent stenosis degree) in the popliteal femoral artery, and the support catheter device was kinked.A pulsar 6/100/135 was used through the support catheter to complete the intervention.
Additional Manufacturer Narrative
The complaint instrument was not returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process controls as well as the final inspection.All instruments are visually inspected for damages such as kinks.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.